Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Headaches, burning in chest, trembling, high BP. Anemic. Cure for symptoms?

Hi. I have been experiencing headaches, burning in the chest and excessive trembling. I also feel as if I am about to faint. I took my blood pressure and its a bit high. Although the symptoms have lessened, I am still very concerned. I have felt this way before and was told that it may be a migraine attack. However, I am very doubtful. Please help me by giving me your professional opinion. I am 33 years old and my weight is about 210. I am 5ft 11/2 inches. I have also been diagnosed as being anemic and have been taking iron supplements.
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for asking on HCM.
Your symptoms are less likely be due to migraine. They are more likely due to the effects of the anemia.
In migraine, the headache is throbbing, usually one sided, accompanied by nausea, vomiting or blurring of vision. It lasts for hours to days.
In anemia, due to low hemoglobin in the blood the widespread symptoms occur in the body through various mechanisms.
If I was your treating physician, I will do the following:
1. Ask history of acid reflux or gastric burning. Any history of gastric ulcer.
2. Take a blood complete picture and check you fresh Hemoglobin level.
3. Monitor Blood Pressure and if B.P is more than 140/90 mm Hg, at 2 different occasions, consider starting an anti-hypertensive medicine.
4. Review your anti-anemia medicines and bring suitable changes to improve your hemoglobin level.
5. Investigate the cause of your anemia.

I hope you find this helpful.
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor